The notion of a generalized action of the group ℤ∞ on a topological space generated by an arbitrary countable family of pairwise commuting homeomorphisms is introduced, and a study of generalized orbits under such actions is given. Analogues of Takens’ theorems on the genericity of the maximal and minimal ɛ-equivalences for such actions are obtained.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
S. Yu. Pilyugin, Spaces of Dynamical Systems (Regulyarnaya i Khaoticheskaya Dinamika, Izhevsk, 2008) [in Russian].
A. Katok and R. J. Spatzier, “Differential Rigidity of Anosov Actions of Higher Rank Abelian Groups and Algebraic Lattice Actions,” Proc. Steklov Math. Inst. 216, 292–319 (1997).
B. Kalinin and A. Katok, “Invariant Measures for Actions of Higher Rank Abelian Groups,” Proc. Symp. Pure Math. 69, 593–637 (2001).
S. Yu. Pilyugin and S. B. Tikhomirov, “Shadowing in Actions of Some Abelian Groups,” Fund. Math. 179, 83–96 (2003).
H. Omori, Infinite-Dimensional Lie Groups (AMS, Providence, 1997).
F. Takens, “On Zeeman’s Tolerance Stability Conjecture,” in Nonlinear Optimization, Lecture Notes in Math, Vol. 197 (Springer, Berlin, 1971), pp. 209–219.
Original Russian Text © N.A. Begun, S.Yu. Pilyugin, 2010, published in Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika, Mekhanika, Astronomiya, 2010, No. 4, pp. 10–16.
About this article
Cite this article
Begun, N.A., Pilyugin, S.Y. Analogues of Takens’ theorems for generalized actions of the group ℤ∞ . Vestnik St.Petersb. Univ.Math. 43, 198–203 (2010). https://doi.org/10.3103/S1063454110040023
- generalized action
- generalized orbit
- maximal and minimal equivalences